# SDR USAASB98122

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE FORWARD GALLEY INTERIOR AND EXTERIOR ENTRANCE AND SERVICE DOOR EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  ALSO, FOUND THE FORWARD SERVICE DOOR OVERHEAD EMERGENCY EXIT SIGN INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES.  OPERATIONAL CHECK GOOD.  (X)
